# SDR SWAA2022080237077

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 28,419 hours, 12,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT L1 DOOR ASSIST HANDLE BROKEN / [01] FOUND BOLT LOOSE; TIGHTENED SAM IAW SIP
